ICU MEDICAL, INC. CADD CASSETTE RESERVOIRS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
21-7002-24 |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3, h6: the device was returned for root cause analysis and the investigation findings concluded after visual inspection and functional testing, and the customer problem was duplicated.Upon closer inspection under magnification, particulate matter is observed to be in the fluid path (within the bag).After investigation the results indicated a reportable malfunction due to the particulate matter observed in the fluid path, within the cassette bag.The particle was ball-shaped and seemed to be made of a silicone-like substance.It was measured to be 0.8mm^2.The results show the sample most consistent with polycarbonate/acrylonitrile butadiene styrene (abs) blend at 55.0% percent.Overall, the fourier transform infrared spectroscopy (ftir) results were inconclusive in determining the substance of the particulate matter found.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacturing.
Event or Problem Description
The customer returned the product for "floaters", and during physical inspection it was found that a particulate matter was observed in the fluid path, within the cassette bag.After investigation the results indicated a reportable malfunction due to the particulate matter observed in the fluid path, within the cassette bag.The event occurred during set up at clinic, and there was no patient involvement.